# SDR SWIA200413570

- Difficulty date: May 19, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,674 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP ON LEFT HAND SIDE AT FS 484 LBL 27 CRACKED.  LOCATED UNDER FLOOR PANEL 261DLF.  REMOVED CRACKED CLIP.  INSTALLED NEW CLIP 601R31171-17 IAW CRJ 200 REO 601R-53-41-059.
